No energy with lexapro?

I was on lexapro 9 years ago do I dont remember much just that it helped my panic and anxiety. Ive been on lexapro for a week half now. first 6 days .5mg now 10mg. I just have no energy to do anything ever., Not even to get up and do things for myself. I push myself to do them but its just so hard. Will this lessen after the 4-6 weeks until it fully kicks in? I just miss having any energy

4 Replies

  • A lot of people have a tough time with side effects in the 1st and 2nd weeks of starting Lexapro and after an increase. It gets better typically in the 3rd week and onward. So hang in there, relief is coming. You should start to feel some benefits about week # 3-4 and the best about weeks 4-6. Sometimes it takes a little longer than 6 weeks. These are approximate as everyone is different.

  • Hang in there yes that is normal I'm on lexapro 10mg and remember the beginning like that

  • Thank you guys. That gives me hope.

  • Hi, I have been on Lexapro (15mg) for 5 years now. I feel good on it, what I like is that it doesn't get me tired. A lot depends if you are taking other meds that may be giving you less energy, like benzos. Well, I'm off to shoveling some light snow. Take care.

You may also like...